# SDR UALA2009062501799

- Difficulty date: June 23, 2009
- Submitted: June 28, 2009
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part number: 5A29011
- Part serial: N3585
- Condition: Leaking
- Location: Evac Slide
- Component: Evac Slide, Bfgoodrich
- Component part number: 101651303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASPIRATOR LEAKS FROM BARREL.  THERE IS NO PHYSICAL OR EXTERNAL DAMAGE TO THE ASPIRATOR.  THE ASPIRATOR IS LEAKING FROM INTERNAL COMPONENTS, THEREFORE THE CAUSE CANNOT BE DETERMINED.  REPLACED ASPIRATOR.
